After thrombosis with AstraZeneca, myocarditis with Pfizer

After the outbreak of the health crisis caused by the new coronavirus (Covid-19), several vaccines were developed by scientists to fight the disease. However, some of them are notable for their very harmful side effects. This is the case with the AstraZenca vaccine, which had caused multiple thromboses, some of which were fatal.

27 cases after the first dose

In addition to the AstraZeneca product, another vaccine for myocarditis seems to be singled out. It is actually the vaccine from the American Pfizer laboratory. A total of 275 cases of myocarditis were detected in Israel between December 2020 and May 2021. According to statistics, 148 cases were found in the month after vaccination. This number is divided into two parts, namely: 27 cases after the first dose and 121 after the second dose. In addition, this heart disease manifests itself mainly in a young age group between 16 and 19 years old in the country.

The situation is causing Israeli health authorities to remain cautious about the link between the Pfizer vaccine and myocarditis cases. The Pfizer lab responded to these concerns by stating that there was no link between its vaccine and myocarditis cases. She did not fail to point out that the benefit-risk balance of the vaccine remains low.

View comments

Related Articles

Back to top button